Idyl Ibuprofen 200mg sugar-free 40 Tablets
Idyl Ibuprofen 200mg sugar-free 40 Tablets
Op voorraad
Gratis verzending vanaf €70
Bestel voor 21:00, morgen in huis
Couldn't load pickup availability
Retourneren
Retourneren
Wanneer u rechtstreeks bij ons koopt, willen we dat u 100% tevreden bent met uw aankoopervaring. We hopen dat u alles wat u van ons ontvangt geweldig vindt, maar als u niet 100% tevreden bent, kunt u elk artikel binnen 30 dagen na uw aankoop retourneren of ruilen. Neem contact op met een medewerker van de klantenservice als je bestelling niet naar wens is of niet aan je behoeften voldoet. We willen dit zo snel en gemakkelijk mogelijk voor je oplossen.
Stap 1: Vul de retourgegevens in op de achterkant van je bestelformulier. Kunt u uw bestelformulier niet vinden? Download dan een exemplaar van het retourformulier. Wilt u het product ruilen voor een ander product? Laat het ons dan binnen 30 dagen na aankoop weten.
Stap 2
Stuur de bestelling zelf terug via USPS, FedEx of een andere traceerbare verzendmethode. We raden u aan uw pakket te verzekeren. Stuur het naar: Gaiam Attention: Returns 9107 Meridian Way, West Chester, OH 45069
Houd er rekening mee dat het 14 dagen kan duren voordat wij uw retourzending hebben ontvangen en verwerkt. De oorspronkelijke verzend en administratiekosten worden niet terugbetaald. Wij zullen het bedrag van de geretourneerde artikelen en eventuele in rekening gebrachte belastingen, minus de oorspronkelijke verzendkosten, crediteren of terugbetalen. Neem contact op met de klantenservice voor meer informatie over ons retourbeleid. Aanpassingen op uw creditcardafschrift zouden binnen twee factureringscycli zichtbaar moeten zijn.
Bezorging
Bezorging
Besteld voor 21:00?
Je bestellingen wordt de volgende werkdag geleverd.
Gratis verzending vanaf €70 in NL
Voor bestellingen onder €70 worden de verzendkosten tijdens het afrekenen weergegeven.
Kwaliteit & veiligheid
Kwaliteit & veiligheid
Zorgvuldig geselecteerde producten
Wij selecteren onze producten zorgvuldig en werken met betrouwbare merken en leveranciers.
Kwaliteit staat voorop
Alle producten worden geleverd volgens de geldende kwaliteits en veiligheidsnormen.
Veilig betalen
Veilig betalen
Veilig & vertrouwd betalen
Betaal eenvoudig en veilig met beschikbare betaalmethoden. Je betalingsgegevens worden veilig verwerkt en beschermd.
Beschikbare betaalmethoden:
iDEAL, Visa, Mastercard, American Express, Postepay
RVG 28754=23760 UAD
Idyl Ibuprofen 200 mg, coated tablets
Ibuprofen is an anti-inflammatory and antipyretic painkiller.
What is this medicine used for?
Fever and pain with flu and colds, fever and pain with vaccinations, headache, toothache,
menstrual pain, muscle pain and rheumatic pain.
Do not use in
- You are allergic to any of the ingredients of this medicine.
- You have severe heart failure.
- You have asthma attacks as a result of the use of ibuprofen in your medical history or are known to have hypersensitivity to the group of medicines to which ibuprofen belongs, the so-called NSAIDs.
- You have previously had gastrointestinal bleeding or perforation when using NSAIDs.
- You have an active or recurrent stomach or duodenal ulcer, bleeding in the stomach or intestines, or ulcerative colitis.
- You have a serious disturbance of kidney or liver function.
- You have a spontaneous increased tendency to bleeding or are using blood thinners (anticoagulants).
- You are suffering from other bleeding, e.g. a cerebral haemorrhage.
- During the third trimester of pregnancy.
Be extra careful when
Warning:
This medicine may cause stomach upset, especially when used for a long time. We advise you to read the package leaflet before use.
#Do not use if you are under the supervision of the thrombosis service.
#buprofen for children do not use for more than 24 hours in children under 5 months.
Do not use ibuprofen for more than 3 days in children under 18 years of age.
#In adults, do not use this medicine for more than 3 days in case of fever or more than 5 days in case of pain without consulting a doctor.
#Do not use in people over 70 years of age.
#Do not use without consulting a doctor if you are also taking other medications.
#Do not use without consulting a doctor if you have heart or vascular diseases, stomach or intestinal disorders or an increased risk of these.
Intake during pregnancy and breastfeeding
During pregnancy: Do NOT use unless strictly advised by a doctor.
When breastfeeding: Do NOT use unless strictly advised by a doctor.
Other information
Consult your GP:
If you have had pain for more than two weeks or flu-like symptoms for more than a week that do not improve.
If you need painkillers for headaches three or more days a week, or if you use an NSAID and experience stomach discomfort or dark black stools.
Do not use in case of:
May affect fertility and cause dizziness. Do not use for more than 14 days.
Use for:
For the relief of headaches, rheumatic pain, muscle pain, lumbago, menstrual pain, toothache, pain and fever associated with flu and colds, and pain and fever associated with vaccination.
Active ingredients
Each coated tablet contains 200 mg ibuprofen
Excipients
maize starch, pregelatinised maize starch, anhydrous colloidal silicon dioxide, sodium starch glycolate type A, stearic acid, talc, titanium dioxide (E 171), hydroxypropyl methylcellulose type 2910 5cP, erythrosine (E 127)
Dosage
For adults and children over 12 years.
The recommended dosage is initially 2 tablets of 200 mg or 1 tablet of 400 mg, followed if necessary by 1 or 2 tablets of 200 mg or 1 tablet of 400 mg each time.
You may take a maximum of 6 tablets of 200 mg or 3 tablets of 400 mg per day (= 24 hours).
It is advisable to distribute the doses evenly over the day.
Adults: Consult your doctor if you do not feel better after 5 days for pain or after 3 days for fever, or if your symptoms get worse.
Adolescents (12 – 18 years old): If adolescents need to take this medicine for more than 3 days,
If symptoms persist or worsen, consult a doctor.
Maximum dosage
6 tablets (1200 mg) per 24 hours
Directions for use
Swallow the tablets whole with plenty of water.
Read the package leaflet before use.
Read the package leaflet before use.
Please note the maximum daily dosage.
Responsible for placing on the market
SDG Farma BV, Treubweg 11, 1112 BA Diemen, The Netherlands



